Dimensional gradations and cogradations of operator ideals. The weak distance between Banach-spaces
Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1980-1981), Exposé no. 9, 30 p.
@article{SAF_1980-1981____A9_0,
     author = {Tomczak-Jaegermann, N.},
     title = {Dimensional gradations and cogradations of operator ideals. The weak distance between Banach-spaces},
     journal = {S\'eminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz")},
     note = {talk:9},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1980-1981},
     zbl = {0538.47029},
     mrnumber = {659310},
     language = {en},
     url = {www.numdam.org/item/SAF_1980-1981____A9_0/}
}
Tomczak-Jaegermann, N. Dimensional gradations and cogradations of operator ideals. The weak distance between Banach-spaces. Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1980-1981), Exposé no. 9, 30 p. http://www.numdam.org/item/SAF_1980-1981____A9_0/

[1] Bennet, G., Dor, L.E., Goodman, V., Johnson, W.B., and Newman, C.M., ''On uncomplemented subspaces of L p, 1 < p < 2, Israel J. Math. 26 (1977), 178-187. | MR 435822 | Zbl 0339.46022

[2] Davis, W.J., Milman, V.D. and Tomczak-Jaegermann, N.: "The diameter of the space of n-dimensional spaces", Israel J. Math, to appear.

[3] Figiel, T., Lindenstrauss, J. and Milman, V.D.: "The dimension of almost spherical sections of convex bodies", Acta Math. 139 (1977), 53-94. | MR 445274 | Zbl 0375.52002

[4] Figiel, T. and Tomczak-Jaegermann, N.: "Projections onto Hilbertian subspaces of Banach spaces", Israel J. Math, 33 (1979), 155-171. | MR 571251 | Zbl 0427.46010

[5] Gluskin, E.D.: "Diameter of Minhowski compactum is approximately equal to n", Funk. Anal. i Pril. 15 (1981), 72-73, (Russian). | MR 609798 | Zbl 0469.46017

[6] John, F.: "Extremum problems with inequalities as subsidiary conditions", Courant Anniversary Volume, Interscience, New-York, 1948, 187-204. | MR 30135 | Zbl 0034.10503

[7] König, H.: "Type constants and (q,2)-summing norms" Israel J. Math.

[8] König, H.: "Some estimates for type and cotype constants", Séminaire d'Analyse Fonct. Ecole Polytechnique, 1979-80, Exp. 28. | Numdam | MR 604409 | Zbl 0441.46019

[9] König, H., Retherford, J.R. and Tomczak-Jaegermann, N.: "On the eigenvalues of (p,2)-summing operators and constants associated with normed spaces", J. Fun. Anal. 37(1980), 88-126. | MR 576647 | Zbl 0434.47033

[10] König, H. and Trafriri, L.: "Some estimates for type and cotype constants". | Zbl 0459.46011

[11] Kwapien S.: "On operators factorizable through Lp-spaces", Bull. Soc. Math. France, Mém. 31-32(1972), 215-225. | Numdam | MR 397464 | Zbl 0246.47040

[12] Lewis, D.R.: "Ellipsoids defined by Banach ideal norms", Mathematika 26(1979), 18-29. | MR 557122 | Zbl 0438.46006

[13] Maurey, B.: "Un théorème de prolongement", C.R. Acad. Sci. Paris 279(1974), 329-332. | MR 355539 | Zbl 0291.47001

[14] Maurey, B. and Pisier, G.: "Séries des variables aléatoires vectoreilles indépendants et propriétés géométriques des espaces de Banach", Studia Math. 58(1976), 45-90. | MR 443015 | Zbl 0344.47014

[15] Pełczynski A.: "Geometry of finite dimensional Banach spaces and operator ideals", Notes in Banach spaces, Univ. of Texas Press (1980). | Zbl 0461.46014

[16] Pietsch A.: "Operator ideals", VEB Deutscher Verlag der Wissenschaften, Berlin 1978. | MR 519680 | Zbl 0399.47039

[17] Pisier, G.: "Estimation des distances a un espace euclidien et des constantes de projection des espaces de Banach de dimension finie ", Séminaire d'Analyse Fonct. Ecole Polytechnique, 1978-79, Exp. 10. | Numdam | MR 520216 | Zbl 0412.46009

[18] Tomczak -Jaegermann, N.: "Computing 2-summing norm with few vectors ", Ark. Math. 17(1979), 273-277. | MR 608320 | Zbl 0436.47033

[19] Tomczak -Jaegermann, N.: "The distance between a symmetric space and a 2-convex or 2-concave space", J. London Math. Soc. to appear. | MR 631939 | Zbl 0468.46008

[20] Tomczak -Jaegermann, N.: "Finite-dimensional operator ideals and the Banach-Mazur distance", in preparation.

[21] Deschaseaux, J.-P.: "Une caractérisation de certains espaces vectoriels normés de dimension finie par leur constante de Macphail" C.R. Acad. Sci. Paris 276(1973) A1349-A1351. | MR 318841 | Zbl 0257.46016

[22] Garling, D.J.H.: "Operators with large trace and a characterization of ln"∞, Proc. Camb. Phil. Soc. 76(1974), 413-414. | Zbl 0286.47020